# SDR COMA0660638

- Difficulty date: November 16, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 18,723 hours, 15,681 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Part serial: 477
- Condition: Faulty
- Location: Te Flaps
- Part time: 16,637 hours, 15,749 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5195 - EN ROUTE JFK-IAD FLIGHT RETURNED TO JFK DUE TO FLAP INDICATION AND TENDENCY TO ROLL RIGHT.  REPLACED THE NR 2 DATA CONCENTRATOR UNIT.
